# SDR CALA2025111811303

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 82,493 hours, 36,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE NOT IN GREEN.   VERIFIED SLIED PRESSURE AT DOOR 2R. SLIDE PRESSURE INDICATED IN GREEN BAND. IAW AMM 25-62-00.
